# SDR SWIA200311681

- Difficulty date: January 7, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 22,342 hours, 30,160 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Part serial: 0147
- Condition: Malfunctioned
- Location: Lt Te Flaps
- Part time: 6,988 hours, 9,391 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER STARTING BOTH ENGINES, THE LEFT INBOARD FLAP EXTENDED ALL THE WAY DOWN.  THE FLAP LIGHT ON MAP AND FLAP ASYMMETRY LIGHT ILLUMINATED.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-00.  OPS CHECK GOOD AT THIS TIME.
